I have been on cymbalta for two years. When I qui smoking June8th the Doctor added wellbutrin. Icame down from the cymbalta without planning it from 90mg. to 15mg. Then I took it every other day. Next I stopped without telling my Doctor. I had heard many terrible thing about the cymbalta so I thought I would just be on Wellbutrin. Then the withdraws and the depression began. I went to the Doctor without an appointment. She added fluoxentine. when will I feel better?
This question has also been asked and answered here:
Cymbalta Withdrawal: How to wean off Cymbalta?
22 Sep 2010
There are usually bad side effects for most medications including anti depressants. By going off of this without talking to your doctor first is most likely why you feel so bad right now.
Welbutrin is an anti depressant but most prescribed to help people quit smoking or go through the withdrawal part of it and you need to ask your doctor if that is why it was given to you.
If the new medication doesn't help, you may want to go back on Cymbalta or something close to it.
Congrats on stopping smoking. That is a huge step for your health and could also be causing some of the symptoms you may be feeling now.
23 Jul 2011
You may have cut down on your cymbalta to abruptly. Maybe you should have goin from 90 to 30 to 15. That's the way I did it and it worked out ok. You may also be suffering withdraw symptoms from not smoking. Prozac is a good drug but can make you feel a little anxious at first. Hope your symptoms go away shortly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had to recently quit taking Cymbalta for anxiety and depression because it caused excessive sweatinh as did Wellbutrin when I tried it. ANy ...
4 answers • 6 Jun 2010
I have only been not smoking for 3 days..I have never had anxiey or depression issues before. I do NOT want to take a drug for the rest of my life. ...
3 answers • 28 Feb 2012
A few years ago I was doing well on cymbalta/wellbutrin combo. Worst mistake I ever made was to do a sleep study, because I had to come off AD to get ...
3 answers • 25 May 2012
I tapered off cymbalta and took my last dose 16 days ago. The cymbalta started the anxiety and it has been getting worse the longer I am off it. I ...
18 answers • 11 Apr 2013
I am in day 10 of Cymbalta withdrawal after taking 30 mg for 10 days and stopping because of intolerable side effects. My days seem to be a little ...
1 answer • 9 Dec 2014